# SDR USAA010040

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SKIN CRACKED .250 INCH, INNER SKIN FORWARD ENTRY DOOR AFT LOWER EDGE.  INSTALLED REPAIR DOUBLER PER EA 68819.  (M)
